# SDR 97FDEA00089

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382230
- Condition: Corroded
- Location: Bs 978-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0122 025 CORROSION (C53-224-01,3) ON STRINGER 4 RT AT BS 978 TO 1040 AND BS 1090 TO 1110.  *S/D*  REMOVED AND REPLACED STRINGER 4 RT FROM BS 950 TO 1120 IAW FED-EX SRM 53-10-3.
